Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having constipation, gas, bloating, flatulence, pain in lower back, dark urine. Given sompraz, mebiz and bifilac. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
Hi doc,
I recently got an advise from Dr XXXXXXX from this forum. The problem what i am now having is constipation, gas, bloating,flatulence. When the gas and bloating increases. I start experiencing a pain in the lower left back, whenever i pass the urine it turns yellow or brown.i had constipation frm past three years.when ever it happened doc used to give me sompraz d20,mebiz sr and used to go away. But from past three months i am not keeping well.suddenly 1 day i got constipation, then slight fever in the afternoon, eyes started burning, pain in the lower back which moved to the lower left back, and burning sensation while passing urind and same after passing it.I went to doc he did USG of the whole abdomen, cbc haeamogram,sgpt,sgot,random blood glucose, t3,t4,tsh,urine and stool test.he prescribed me sompraz d20,semi ultracet and joxcy 500, after having those medicines i felt betteq, but when ever i will evacuate in morning, i am not getting the relief feels like its stuck inside,cramp and bloating.All the reports came normal.Now doc has given me lesuride and lactihep syrup.The problems still persists.
Posted Sun, 29 Sep 2013 in Digestion and Bowels
Answered by Dr. Amit Jain 35 hours later
Brief Answer:
Take cremaffin plus, librax and sompraz d

Detailed Answer:
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).

I hope there is no alarming features like weight loss, blood loss from gastrointestinal tract, anemia. It seems you are suffering from IBS-C (Irritable bowel syndrome predominantly constipated). So it is advised to you take:
1. Laxative like combination of sodium picosulphate, milk of magnesia and liquid paraffin (Syrup cremaffin plus). Titrate it's dose to make 2 stools/day. You should not take lactihep as it will lead to more bloating.
2. Take antispasmodic like tab librax
3. Continue with sompraz D
4. Take lots of liquid ,fresh fruits and vegetables to increase the fibrous content in your diet

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor